# SDR SIMA201130706

- Difficulty date: October 31, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 17,677 hours, 14,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 72448
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2789 MAINTENANCE FOUND THE COCKPIT FLOOD LIGHT AND 1ST AISLE EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 1 EMERGENCY POWER SUPPLY UNIT CHARGER ASSEMBLY AND BATTERY IAW EM AMM 33-50-0.  THE OPERATIONAL CHECK  WAS GOOD IAW EMB AMM 33-50-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
